Skip to Content

User Reviews for Neupro

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Neupro.

Filter by:

User Ratings

10
   
8%(1)
9
   
22%(3)
8
   
22%(3)
7
   
15%(2)
6
   
8%(1)
5
   
8%(1)
4
   
0%(0)
3
   
0%(0)
2
   
0%(0)
1
   
22%(3)

Neupro Rating Summary

6.4/10 Average Rating

14 Ratings with 12 User Reviews

What next?Compare all 65 medications used in the treatment of Parkinson's Disease.

Reviews for Neupro to treat Parkinson's Disease

Sort by:

"Tried switching from Mirapex to Neupro patch - made it only a couple of days - then had to rip the patch off. This drug totally de-stabalized me - it appeared to be even interfering with my carbo/levo - haven't shook that bad in a long long time. Other bad side effects: 1. Extreme tiredness.. slept a Saturday away (14 hours) then went to bed slept all night and could hardly get going on Sunday. 2. My arms and legs felt wooden.. stumbled on the stairs a couple of times. 3. Bad Restless leg syndrome Looking at the note I wrote to the doc.. it took me several weeks to recover and get back to where I was before taking this drug."

   
1.0

mjbaz2002 (taken for less than 1 month) June 17, 2017

1 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"Neupro seems inappropriate for warm-hot climates, especially in high humidity. My experience in Sydney, Australia, is that I must replace patches 2-3 times/day. Frequently, I'm unaware that the patch has fallen off so for a large part of the day this medication is useless. Last year during a Pacific cruise, I used so many patches that doctors on board agreed that I'd overdosed. Advice contained with the medication tells us not to "store" Neupro at temperatures exceeding 25 degrees centigrade nor leave it in a damp place. How is that possible when the outside temperature is around 40 degrees centigrade with high humidity?"

   
5.0

Shaky Neil January 14, 2017

3 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"Doctor started Neupro patch samples for my dad starting at 2 mg for a week then 4 for another and 6mg for the third week. After three days into the 6 mg dosa, my father started sleeping non stop .. slept for 2+ days..lost all his strength, balance, control and became a totally different person. Patch was stopped and he never returned to pre-patch condition. Had severe memory loss and now he is 100% dependent upon us for all activities from getting out of the bed to going to toilet or eating. He always wants to sleep. He showed symptoms of improvement for a couple of days where he could barely walk on his own but that did not last long. Neupro is a DANEGROUS medicine! be extremely careful!! DO NOT increase the dosage on old people. Samples."

   
1.0

Sitaram (77- PD 2+ yrs) January 9, 2017

8 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"Severe reaction, but I am allergic to sulfur based drugs. Lasted under a week. Shakes gone first few days, but came back as I developed a reaction."

   
1.0

Thundy August 24, 2015

4 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"Seems to allow for less CD/LD. I think it is minimizing my tremor, allowing me to lower L-Dopa dosage, yet paradoxically, it seems to be increasing my Dyskinesia."

   
8.0

aj74666 (taken for 1 to 6 months) October 11, 2012

21 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I have been on the patch for about 3 weeks. It has really helped alot. I have not been able to take any oral medcations because they make me very nauseous. I am taking 2 mg. This patch helps me a lot. So far no side effects."

   
9.0

pupsik October 3, 2012

26 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"The medicine in the patch is incredible. I stand straighter, little to no wearing off in between doses of Sinemet. A little dyskensia, but well worth it. Only 1 complaint, the patch does not stick sometimes. Some of the time I have to use 2 patches, because they literally fall off. I used what UCB suggested, Bandaid tape. Anyone else having a problem with patch sticking? Or do I stand alone? But I won't give up Neupro patch for nothing."

   
9.0

fronya (taken for less than 1 month) August 10, 2012

35 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I have used Neupro for 5 months now, in combination with Azilect. The neurologist Increased my dosage from 2mg to 6mg. My tremors and motor-skills co-ordination are definetely more under control. No significant side effects."

   
8.0

Anonymous November 9, 2010

43 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I am using these patches for 18 months and it has been very effective. But severe psychiatric side effects like increases sexual urges, compulsive chatting/internet surfing, fast driving etc are making me reconsider the use."

   
6.0

Patchdown November 18, 2009

28 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I have used the patch for nearly 2 years, receiving it from Europe before it was released in the US. Quite honestly, it has been life altering. I am now able to complete tasks I was totally unable to do before. Now that it has been removed from the US market, it is like taking away the oxygen required to breath. Someone should do something to at least get the compassionate use thing going."

   
10

Anonymous September 5, 2008

26 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"Our Dad has been on neupro for only two weeks now. We have seen a great improvement however, he now seems to have developed insomnia. That can be a bit rough for us caretakers at night. Hopefully, sooner than later he will return to a better evening sleep pattern."

   
7.0

Papa's6 March 10, 2008

20 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I have been on the patch for about 6 months. It has really helped alot. I have not been able to take any oral medcations because they make me very nauseas(?) I can't wait til a higher dose is approved in the US. Carole"

   
7.0

Carole Hoogland March 3, 2008

20 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

Hide